Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

On the regular set of BMO weak solutions to $p$-Laplacian strongly coupled nonregular elliptic systems

Pages: 3245 - 3265, Volume 19, Issue 10, December 2014      doi:10.3934/dcdsb.2014.19.3245

       Abstract        References        Full Text (452.8K)       Related Articles       

Dung Le - Department of Mathematics, University of Texas at San Antonio, One UTSA Circle, San Antonio, TX 78249, United States (email)

Abstract: This paper studies Holder continuity of weak solutions to strongly coupled elliptic systems. We do not assume that the solutions are bounded but BMO and the ellipticity constants can be unbounded.

Keywords:  Elliptic systems, Hölder regularity, $A_p$ weights, BMO weak solutions.
Mathematics Subject Classification:  Primary: 35J70, 35B65; Secondary: 42B37.

Received: July 2013;      Revised: October 2013;      Available Online: October 2014.